MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK AXS CATALYST 5 - 058X132 (FDA); CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK AXS CATALYST 5 - 058X132 (FDA); CATHETER, PERCUTANEOUS
Catalog Number M003IC0581320
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to operation when opening the product, the catheter shaft had a hole.There was no patient involvement.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual examination of the returned device revealed that the distal access catheter was broken at 47cm from the distal end.As per the additional information received, the issue was observed during/after opening the packaging.It is probable that the device was damaged as a result of handling of the device during removal of the device from its packaging, therefore an assignable cause of handling damage will be assigned to this investigation.Expiration date: updated.Device evaluated by mfg: updated.Summary attached: updated.Manufacturing date: updated.
 
Event or Problem Description

Brand Name
AXS CATALYST 5 - 058X132 (FDA)
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7724794
Report Number3008881809-2018-00323
Device Sequence Number1619171
Product Code DQY
UDI-Device Identifier07613327011999
UDI-Public07613327011999
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue NumberM003IC0581320
Device Lot Number19950896
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2018
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer08/27/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1